Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 2

All articles in this issue are freely accessible.

$1$D symmetry for solutions of semilinear and quasilinear elliptic equations
Alberto Farina and Enrico Valdinoci.
Trans. Amer. Math. Soc. 363 (2011), 579-609
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728579
Spectral multipliers for the Kohn sublaplacian on the sphere in $\mathbb{C}^{n}$
Michael G. Cowling, Oldrich Klima and Adam Sikora.
Trans. Amer. Math. Soc. 363 (2011), 611-631
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728580
On the uniqueness of certain families of holomorphic disks
Frédéric Rochon.
Trans. Amer. Math. Soc. 363 (2011), 633-657
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728581
Entropy dimension of topological dynamical systems
Dou Dou, Wen Huang and Kyewon Koh Park.
Trans. Amer. Math. Soc. 363 (2011), 659-680
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728582
Convergence of Dirichlet polynomials in Banach spaces
Andreas Defant and Pablo Sevilla-Peris.
Trans. Amer. Math. Soc. 363 (2011), 681-697
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728583
Sortable elements in infinite Coxeter groups
Nathan Reading and David E. Speyer.
Trans. Amer. Math. Soc. 363 (2011), 699-761
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2728584
Endpoint estimates for bilinear oscillatory integral operators related to restriction to the cone
Jungjin Lee.
Trans. Amer. Math. Soc. 363 (2011), 763-800
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728585
Local operator algebras, fractional positivity and the quantum moment problem
Anar Dosi.
Trans. Amer. Math. Soc. 363 (2011), 801-856
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728586
Free resolutions of lex-ideals over a Koszul toric ring
Satoshi Murai.
Trans. Amer. Math. Soc. 363 (2011), 857-885
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728587
New hypergeometric-like series for $1/𝜋^{{}2}$ arising from Ramanujan’s theory of elliptic functions to alternative base 3
Nayandeep Deka Baruah and Narayan Nayak.
Trans. Amer. Math. Soc. 363 (2011), 887-900
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728588
Quantum isometry groups of $0$-dimensional manifolds
Jyotishman Bhowmick, Debashish Goswami and Adam Skalski.
Trans. Amer. Math. Soc. 363 (2011), 901-921
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728589
Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve
M. C. Fernández-Fernández and F. J. Castro-Jiménez.
Trans. Amer. Math. Soc. 363 (2011), 923-948
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728590
On Floer homology and the Berge conjecture on knots admitting lens space surgeries
Matthew Hedden.
Trans. Amer. Math. Soc. 363 (2011), 949-968
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728591
A Hochschild cohomology comparison theorem for prestacks
Wendy Lowen and Michel Van den Bergh.
Trans. Amer. Math. Soc. 363 (2011), 969-986
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728592
The combinatorics of $k$-marked Durfee symbols
Kathy Qing Ji.
Trans. Amer. Math. Soc. 363 (2011), 987-1005
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728593
Distinguishing Bing-Whitehead Cantor sets
Dennis Garity, Dušan Repovš, David Wright and Matjaž Željko.
Trans. Amer. Math. Soc. 363 (2011), 1007-1022
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728594
Reduction (mod $q$) of fusion system amalgams
Geoffrey R. Robinson.
Trans. Amer. Math. Soc. 363 (2011), 1023-1040
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728595
Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition
Guo-Niu Han and Kathy Q. Ji.
Trans. Amer. Math. Soc. 363 (2011), 1041-1060
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728596
The stable moduli space of flat connections over a surface
Daniel A. Ramras.
Trans. Amer. Math. Soc. 363 (2011), 1061-1100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728597
Trigonometric approximation and a general form of the Erdős Turán inequality
Leonardo Colzani, Giacomo Gigante and Giancarlo Travaglini.
Trans. Amer. Math. Soc. 363 (2011), 1101-1123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2728598
American Mathematical Society